MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO HUDSON/MODIFIED TRINKLE REAMER; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO HUDSON/MODIFIED TRINKLE REAMER; ARTHROSCOPE
Model Number 4100235000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2020
Type of Reportable Event Malfunction
Event or Problem Description
The device disassembled during inspection at the manufacturer facility.  there were no adverse consequences related to this event.
 
Event or Problem Description
The user facility reported that the device had disassembled during testing prior to a procedure. there was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
H3 other text : device not returned.

Brand Name
HUDSON/MODIFIED TRINKLE REAMER
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9903127
Report Number0001811755-2020-00817
Device Sequence Number16304577
Product Code HRX
UDI-Device Identifier04546540068231
UDI-Public04546540068231
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4100235000
Device Catalogue Number4100235000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer03/04/2021
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1